# SDR AALA202502022018

- Difficulty date: January 11, 2025
- Submitted: February 2, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL CENTER SHAPE FITTING BETWEEN FR 16 AND FR 20 AT S23R. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
